# SDR QXEA0200480

- Difficulty date: February 15, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,127 hours, 2,516 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - UPON GEAR EXTENSION, NOSE STEERING CAUTION LIGHT ILLUMINATED.  CYCLED NOSE STEERING SWITCH ACCORDING TO EMERGENCY CHECK LIST AND LIGHT WENT OUT.  TAXIED AIRCRAFT AND OPERATED NOSE WHEEL STEERING SYSTEM.  NO PARTS REPLACED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
